MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403900
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx39mm no tip vascular reconstruction device (encr403900, 9185298) was placed in target position and started to release, it was found that distal markers of the stent could not be opened or expanded completely as intended.The doctor retracted the stent and delivered the stent to release it again, but the distal stent markers still failed to open completely.The doctor only retracted the stent alone, then switched to a new stent to complete the surgery.There was no patient injury reported.Additional event information received on 25-jul-2025 indicated that there was no resistance during advancement of the device.The stent did not appear damaged.There was calcification noted.No additional intervention was performed to attempt to expand the stent.The incomplete expansion did not result in stent migration or embolization of the stent.There was no blood flow restriction.The procedure was delayed/prolonged due to the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx39mm no tip vascular reconstruction device (encr403900, 9185298) was placed in target position and started to release, it was found that distal markers of the stent could not be opened or expanded completely as intended.The doctor retracted the stent and delivered the stent to release it again, but the distal stent markers still failed to open completely.The doctor only retracted the stent alone, then switched to a new stent to complete the surgery.There was no patient injury reported.Additional event information received on 25-jul-2025 indicated that there was no resistance during advancement of the device.The stent did not appear damaged.There was calcification noted.No additional intervention was performed to attempt to expand the stent.The incomplete expansion did not result in stent migration or embolization of the stent.There was no blood flow restriction.The procedure was delayed/prolonged due to the event.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx39mm no tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and it was noted that the stent was still attached to the delivery wire inside the introducer.No appearance of damages were observed.Microscopical inspection was performed, and the stent component was disengaged from the delivery wire.A functional test was attempted; however, the stent could not be advanced due to the disengaged condition.The customer complaint regarding stent marker bands converging cannot be evaluated since due to the disengaged condition of the stent this cannot be exposed.However, it is possible that the marker bands may have converged together but opposed to the vessel wall during the procedure.Although no product defect was identified, there may have been other factors that contributed to the failure encountered during the procedure that could not be replicated in the laboratory setting.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9185298.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since no issues were encountered, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: maintain adequate stent length (approximately 5 mm) on each side of the aneurysm neck to ensure appropriate neck coverage.Position the stent for deployment by aligning the stent positioning marker of the delivery wire with the target site.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENTERPRISE2 4MMX39MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22742076
Report Number3008114965-2025-00845
Device Sequence Number20683838
Product Code NJE
UDI-Device Identifier10886704075400
UDI-Public(01)10886704075400(17)270728(10)9185298
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR403900
Device Lot Number9185298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown